# SDR AU980422

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Engine: Cont IO470U
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD FUSELAGE BULKHEAD AND BRACKET AT LOCATED AT STN 27.25 CRACKED.  BULKHEAD SUPPORTS THE PULLEYS FOR THE NOSE WHEEL STEERING CABLE.  PART TC:  6,445.
